Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 17, NWS Green Bay, WI

June 11, 2020Brown County, Kewaunee County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 11, 2020, 3:04 PM CDT for Brown County, Kewaunee County, Manitowoc County, Wisconsin. It was in force for 41 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2020, 3:04 PM CDT (20:04 UTC)
Expired
Jun 11, 2020, 3:45 PM CDT
In force
41 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, WI, Kewaunee County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 36 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 3:06 PM CDTTSTM WND DMG2 Nne Denmark, WITREES AND POWER LINES DOWN IN NEW DENMARK.
Jun 11, 3:06 PM CDTTSTM WND DMG2 Nne Denmark, WITREES AND POWER LINES DOWN IN NEW DENMARK. TIME ESTIMATED BY RADAR.
Jun 11, 3:09 PM CDTTSTM WND DMGMaribel, WIPOWER POLE DOWN. TIME ESTIMATED BY RADAR.
Jun 11, 3:09 PM CDTTSTM WND DMGMaribel, WITREE DOWN. TIME ESTIMATED BY RADAR.
Jun 11, 3:16 PM CDTTSTM WND DMG1 Nne Francis Creek, WITREE DOWN IN KOSSUTH. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2020-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2020-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

759 
WUUS53 KGRB 112004
SVRGRB
WIC009-061-071-112045-
/O.NEW.KGRB.SV.W.0017.200611T2004Z-200611T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
304 PM CDT Thu Jun 11 2020

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southeastern Brown County in northeastern Wisconsin...
  Southwestern Kewaunee County in northeastern Wisconsin...
  Northeastern Manitowoc County in east central Wisconsin...

* Until 345 PM CDT.

* At 303 PM CDT, a severe thunderstorm was located near Denmark, or
  10 miles southeast of Green Bay, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Two Creeks around 325 PM CDT.

Other locations impacted by this severe thunderstorm include Krok,
Mishicot, Maribel, Larrabee, Curran, Morrison, Ellisville, Humboldt,
Ledgeview and East Krok.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4431 8810 4454 8799 4445 8744 4433 8748
      4418 8746 4415 8749
TIME...MOT...LOC 2003Z 286DEG 39KT 4439 8787 

HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski
3 follow-up statements
922 
WWUS53 KGRB 112016
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
316 PM CDT Thu Jun 11 2020

WIC009-112026-
/O.CAN.KGRB.SV.W.0017.000000T0000Z-200611T2045Z/
Brown WI-
316 PM CDT Thu Jun 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4426 8789 4433 8777 4450 8776 4445 8744
      4432 8748 4418 8746 4415 8749
TIME...MOT...LOC 2016Z 288DEG 41KT 4441 8766 4433 8768 4426 8773 

$$

WIC061-071-112045-
/O.CON.KGRB.SV.W.0017.000000T0000Z-200611T2045Z/
Kewaunee WI-Manitowoc WI-
316 PM CDT Thu Jun 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN KEWAUNEE AND NORTHEASTERN MANITOWOC COUNTIES...

At 316 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Kewaunee to 6 miles northwest of
Two Creeks to 7 miles southeast of Denmark, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Kewaunee and Two Creeks around 325 PM CDT.

Other locations impacted by these severe thunderstorms include Krok,
Cooperstown, Mishicot, Norman, Kewaunee Power Station, Point Beach
State Park, Fisherville, Maribel, Larrabee and Curran.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4426 8789 4433 8777 4450 8776 4445 8744
      4432 8748 4418 8746 4415 8749
TIME...MOT...LOC 2016Z 288DEG 41KT 4441 8766 4433 8768 4426 8773 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski
865 
WWUS53 KGRB 112027
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
327 PM CDT Thu Jun 11 2020

WIC061-071-112045-
/O.CON.KGRB.SV.W.0017.000000T0000Z-200611T2045Z/
Kewaunee WI-Manitowoc WI-
327 PM CDT Thu Jun 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL KEWAUNEE AND NORTHEASTERN MANITOWOC COUNTIES...

At 327 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Kewaunee to Two Creeks to 9 miles
northeast of Manitowoc, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
south central Kewaunee and northeastern Manitowoc Counties, including
the following locations... Mishicot, Norman, Kewaunee Power Station,
Point Beach State Park, Fisherville, Point Beach Nuclear Plant, Tisch
Mills, Birchwood, East Krok and Larrabee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4422 8773 4447 8760 4445 8744 4433 8748
      4418 8746 4415 8749
TIME...MOT...LOC 2027Z 289DEG 42KT 4436 8750 4428 8752 4421 8757 

HAIL...0.75IN
WIND...60MPH
 
$$

Kurimski
190 
WWUS53 KGRB 112035
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
335 PM CDT Thu Jun 11 2020

WIC061-071-112045-
/O.EXP.KGRB.SV.W.0017.000000T0000Z-200611T2045Z/
Kewaunee WI-Manitowoc WI-
335 PM CDT Thu Jun 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KEWAUNEE AND
NORTHEASTERN MANITOWOC COUNTIES WILL EXPIRE AT 345 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.

LAT...LON 4422 8773 4447 8760 4445 8744 4433 8748
      4418 8746 4415 8749
TIME...MOT...LOC 2035Z 286DEG 39KT 4434 8739 4426 8741 4419 8747 

$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:02 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 11, 2:02 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
202 PM CDT Thu Jun 11 2020

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Friday
Issued at 202 PM CDT Thu Jun 11 2020

Showers and thunderstorms are expected to continue to develop
across the area through the evening hours as a cold front tracks
south through the area with some upper level jet support and a mid
level trough tracking through the western Great Lakes region.
Although moisture is fairly limited, there is some modest MUCAPEs
building across the area with low WBZ heights and an inverted V
sounding in the lowest levels indicate that the strongest storms
could produce winds over 40 mph and hail.

Cold air will filter in across the region later tonight as the
convection comes to an end. Overnight lows are expected to fall to
around 40 across the far north, with lows around 50 across central
and east-central Wisconsin.

Friday will be cool for this time of the year as 850 mb
temperatures plummet into the single digits. The day will start
out fairly sunny, however clouds are expected to increase during
the afternoon as the cold air creates steep low level lapse rates
across the region. There could even be an isolated shower across
portions of central and east-central Wisconsin during the
afternoon hours as depicted by the CAMS models. Highs on Friday
are expected to mainly be in the 60s with some upper 50s possible
across north-central and the Door Peninsula and low 70s possible
across portions of central Wisconsin.

.LONG TERM...Friday Night Through Thursday
Issued at 202 PM CDT Thu Jun 11 2020

The initial concern will be how cool to take temperatures Friday
night as frost is looking more likely across the north. Later
concerns would be a return of the warmth/humidity toward the
middle of next week, along with a chance of showers/storms.

A somewhat amplified flow consisting of a northwest CONUS upper
trough, southern Plains to Great Lakes upper ridge and a closed
upper low over the mid-Atlantic states to persist into the middle
of next week as the upper low bogs down eastward movement of
systems. After a cool weekend, temperatures are forecast to slowly
rise each day next week as the upper ridge to be nearby.
Precipitation chances appear limited until perhaps Tuesday at the
earliest when Pacific systems ride northeast toward Lake Superior
and a frontal boundary to likely be draped on the northern edge of
the upper ridge.

An upper ridge over the central CONUS will provide a cool
northwest flow into WI Friday night. A surface ridge axis to
stretch from western Ontario southward through WI, then southwest
to the southern Plains and will provide mostly clear skies/light
winds to northeast WI. Near perfect radiational cooling conditions
will allow temperatures to easily fall through the night with
readings expected to dip into the lower to middle 30s north-
central WI, lower to middle 40s east-central WI. Anticipate an
eventual need for a frost advisory across northern WI. Little
change synoptically speaking going into Saturday with the upper
ridge and surface ridge maintaining their respective positions.
Look for a good amount of sunshine on Saturday with max
temperatures to be in the lower 60s near Lake MI, middle to upper
60s inland.

The upper ridge shifts east into the Upper Midwest Saturday night,
while the surface ridge to extend from western Quebec southwest
through the Great Lakes to the western Gulf of Mexico. Slightly
warmer air to move into WI overnight. thus temperatures should not
drop off as far compared to Friday night. Nevertheless, mostly
clear skies and light winds will drop readings into the upper 30s
to around 40 degrees north, middle to upper 40s across east-
central WI. As the upper ridge edges into western WI on Sunday,
temperatures will continue to slowly moderate. We will still have
a prevailing east-southeast wind, thus temperatures to remain
below normal through Sunday. Under mostly sunny skies, look for
max temperatures to be in the middle 60s near Lake MI, upper 60s
to lower 70s inland.

Quiet weather conditions are forecast to hold through Monday as
the upper ridge moves into the western Great Lakes and the surface
ridge remains over the Great Lakes. We may see a few more clouds,
especially over central WI as the models show some showers/storms
developing Sunday night over the Upper Midwest on the nose of a 50
knot southwest low-level jet. This precipitation will remain well
to our west, but some clouds will push east from the convection
into WI. Max temperatures on Monday will range from the upper 60s
lakeside, middle to upper 70s inland.

A modest shortwave trough is progged to climb the backside of the
upper ridge (located over the Great Lakes) on Monday night and
could bring a chance of showers/thunderstorms into central WI
after midnight. This activity will attempt to push east Tuesday
morning, but the shortwave trough tracks northeast toward Lake
Superior and a weakening low-level jet would likely have any
precipitation in central WI tend to weaken/dissipate before
reaching eastern WI. If the precipitation does diminish and skies
can stay partly cloudy, temperatures should be able to reach the
middle to upper 70s near Lake MI, mainly lower 80s inland although
a few locations could reach the middle 80s.

By the middle of next week, the upper ridge is forecast to be to
our east with a broad southwest flow returning to WI. Gulf
moisture will gradually get pulled north, thus humidity to be on
the increase with dew points surpassing 60 degrees by Wednesday
morning. The main weather feature to watch will be a modest cold
front that models slowly sag southeast into WI. There are timing
issues with regards to the frontal movement (GFS faster than the
ECMWF/CMC) which would impact on when to introduce showers/storms
back into the forecast. For now, prefer to keep Wednesday dry and
go with chance pops Wednesday night into Thursday. Temperatures to
remain above normal for both Wednesday and Thursday with a few
locations approaching 90 degrees, but holding in the middle to
upper 70s lakeside.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1228 PM CDT Thu Jun 11 2020

A strong upper level disturbance will bring increasing clouds
along with scattered showers and thunderstorms this afternoon and
evening. VFR conditions are expected outside of any shower
activity. The activity will diminish by midnight.

A cold front will move south from Upper Michigan late tonight and
could bring a short interval of MVFR ceilings north of a
Rhinelander to Iron Mountain line. Skies will become mostly sunny
by Friday afternoon.

Excellent flying weather is expected Saturday and Sunday with
mostly clear skies, light winds and excellent visibility.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......Kallas
AVIATION.......Kurimski
Hazardous weather outlook, Jun 11, 2:02 PM CDT, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
202 PM CDT Thu Jun 11 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121915-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
202 PM CDT Thu Jun 11 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected this afternoon and evening as
a strong upper system moves across the area. A few storms could
produce wind gusts over 40 mph, hail, and heavy rainfall.

Some rivers and streams will continue to rise from recent rainfall.
Minor flooding is possible in some areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Areas of frost are expected across northern Wisconsin Friday
night as temperatures are forecast to fall into the lower to
middle 30s. A Frost Advisory will likely be needed. Patchy frost
is also possible over parts of north-central Wisconsin Saturday
night.

Some rivers and streams are expected to remain above bankfull
through the upcoming weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report strong winds or hail this
afternoon and this evening.

LMZ521-522-541>543-121915-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
202 PM CDT Thu Jun 11 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

Conditions hazardous to small craft are expected through early
evening.

Scattered thunderstorms are expected this afternoon and evening as
a strong upper system moves across the area. A few storms could
produce wind gusts over 35 knots and hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability of widespread hazardous weather is low.

Kurimski/Kallas

In the hours before

Local storm report, Jun 11, 2:31 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
231 PM CDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             ASHWAUBENON             44.46N 88.08W
06/11/2020  M0.25 INCH       BROWN              WI   OFFICIAL NWS OBS

&&

SAC
Local storm report, Jun 11, 2:33 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
233 PM CDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             ASHWAUBENON             44.46N 88.08W
06/11/2020  M0.50 INCH       BROWN              WI   OFFICIAL NWS OBS

&&

SAC
Local storm report, Jun 11, 2:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             1 SSW GREEN BAY         44.50N 88.00W
06/11/2020  M0.25 INCH       BROWN              WI   BROADCAST MEDIA

&&

TIMMU
Special weather statement, Jun 11, 2:47 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Green Bay WI
247 PM CDT Thu Jun 11 2020

WIZ018>022-030-031-035>040-045-048>050-073-074-112300-
Lincoln-Langlade-Menominee-Northern Oconto County-Door-Marathon-
Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-
Winnebago-Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
247 PM CDT Thu Jun 11 2020

...THUNDERSTORMS MOVING ACROSS CENTRAL TO EAST CENTRAL WISCONSIN
THROUGH THE EVENING...

At 245 PM CDT, Doppler radar was tracking thunderstorms moving
through central and east-central Wisconsin. These storms are
moving east at 40 mph. Additional thunderstorms are developing
upstream, therefore several rounds of thunderstorms are expected
through the evening hours.

The strongest storms are capable of producing pea to penny size
hail, winds in excess of 40 mph, and heavy rainfall.

If outdoors, consider seeking shelter inside a sturdy building.

Kurimski
Local storm report, Jun 11, 2:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND GST     ASHWAUBENON             44.46N 88.08W
06/11/2020  M46 MPH          BROWN              WI   ASOS

&&

SAC
Local storm report, Jun 11, 2:50 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
250 PM CDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     TSTM WND GST     ASHWAUBENON             44.46N 88.08W
06/11/2020  M54 MPH          BROWN              WI   ASOS

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:50 PM CDTRiver Flood WarningGRBMarathon38 hr
Jun 11, 3:13 AM CDTSmall Craft AdvisoryGRB16 hr
Jun 11, 10:23 AM CDTRiver Flood WarningGRBLincoln25 hr
Jun 11, 12:57 PM CDTSpecial Weather StatementGRBBrown, Calumet3 hr
Jun 11, 2:53 PM CDTSpecial Marine WarningGRB52 min
Jun 11, 3:36 PM CDTSpecial Marine WarningGRB54 min
Jun 11, 6:42 PM CDTSpecial Weather StatementGRBKewaunee48 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.